Skip to main content
Log in

An operator inequality

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Bendat, J., Sherman, S.: Monotone and convex operator functions. Trans. Amer. Math. Soc.79, 58–71 (1955)

    Google Scholar 

  2. Halmos, P.R.: A Hilbert space problem book. American Book 1967

  3. Löwner, K.: Über monotone Matrixfunktionen. Math. Z.38, 177–216 (1934)

    Google Scholar 

  4. Pedersen, G.K.: Some operator monotone functions. Proc. Amer. Math. Soc.36, 309–310 (1972)

    Google Scholar 

  5. Stinespring, W.F.: Positive functions onC*-algebras. Proc. Amer. Math. Soc.6, 211–216 (1955)

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Hansen, F. An operator inequality. Math. Ann. 246, 249–250 (1980).

Download citation

  • Received:

  • Issue Date:

  • DOI: